# SDR SWAA2023012789015

- Difficulty date: January 7, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 27,108 hours, 12,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT SCUFF PLATE HAS A CRACK.<[01] RECEIVED SERVICEABLE REPAIRED (WELDED) BY J.L. WELDING INC. AFT CARGO AFT SCUFF PLATE AS PER SRM 53-60-15-2R-1 REPAIR 1. AND INSTALLATION TO BE ACCOMPLISHED ON TASKCARD TTG8R007ST8W.;[02] VERIFIED RETURN SCUFFPLATE CORNER SECTION WITH ALL THE PAPER WORK SHOWING SERVICABLE STATUS . VERIFIED TTG8R007ST8W IS ACTIVE & WILL INSTALL . (THIS N/R NOW COMPLETED & CLOSED ).
